MAUDE Adverse Event Report: CARDINAL HEALTH IRIS FEEDING TUBE 12FRX55 NS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH IRIS FEEDING TUBE 12FRX55 NS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461255
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the feed tubing was hanging on the floor leaking.Upon inspection, the iris dobhoff was found to be broken at the purple tube feeding port.The patient had just received medication via the medication port.It was reported to the rn that the port would leak when medications/flushes were administered.This was noted to have happened twice during the shift prior to the device breaking.No tugging on the tubing had occurred prior to the breakage, and it did not get caught on anything.
 
Additional Manufacturer Narrative
A device history record review could not be performed because the serial/lot number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.The physical device was not received for investigation.Because the device was not returned, we were unable to perform functional and visual evaluations to confirm the reported condition or determine the root cause of the event.If the device is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
IRIS FEEDING TUBE 12FRX55 NS
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15233909
Report Number1282497-2022-10715
Device Sequence Number12373684
Product Code KNT
UDI-Device Identifier10884521165212
UDI-Public10884521165212
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461255
Device Catalogue Number461255
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/16/2022
Usage of Device A
Patient Sequence Number1
Patient SexFemale
Patient Weight76 KG